# SDR GTIA9700112

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT GEARED TAB HAS HONEYCOMB DAMAGE AND DELAMINATION.  REPAIRED IAW SRM 55-04 PAGE 3 AND 51-70-2 PAGE 80.  (M)
